# SDR CA021108001

- Difficulty date: November 2, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN'S WINDSHIELD SHATTERED AT FL290. DIVERTED. WINDSHIELD REPLACED AND AIRCRAFT RETURNED IN SERVICE.
